Authors: Todorčević, Stevo 
Affiliations: Mathematical Institute of the Serbian Academy of Sciences and Arts 
Title: Irredundant sets in boolean algebras
Journal: Transactions of the American Mathematical Society
Volume: 339
Issue: 1
First page: 35
Last page: 44
Issue Date: 1-Jan-1993
Rank: M21
ISSN: 0002-9947
DOI: 10.1090/S0002-9947-1993-1080736-3
Abstract: 
It is shown that every uncountable Boolean algebra A contains an uncountable subset such that no a of is in the subalgebra generated by I\{a{ using an additional axiom of set theory. It is also shown that a use of some such axiom is necessary.
Publisher: American Mathematical Society

Show full item record

SCOPUSTM   
Citations

10
checked on Jan 29, 2023

Page view(s)

23
checked on Jan 30, 2023

Google ScholarTM

Check

Altmetric

Altmetric


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.